MAUDE Adverse Event Report: ABBOTT MEDICAL Amplatzer Torqvue Delivery System; Catheter, Percutaneous

ABBOTT MEDICAL Amplatzer Torqvue Delivery System; Catheter, Percutaneous
Model Number 9-ITV07F180/80
Medical Device Problem Codes Difficult to Insert (1316); Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 8-6mm amplatzer pda occluder was chosen for implant using an unknown delivery system.During the procedure, it was reported that the device was not able to be retrieved back to the sheath.No additional information provided.
 
Event or Problem Description
It was reported that on 11 may 2025, an 10-8mm amplatzer pda occluder was chosen for implant using a 7f amplatzer torqvue delivery system.It was reported that the device could not be retracted back into the sheath during an attempt to retrieve it for size exchange.No patient complications or adverse events were reported during or after the procedure, and the patient experienced no clinical signs or symptoms.The patient remained hemodynamically stable throughout the procedure, with no clinically significant delay reported, and was stable and discharged post-procedure.
 
Additional Manufacturer Narrative
An event of a loader to sheath handoff failure and recapture the occluder device was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause for the reported loader to sheath handoff failure could not be determined.It is possible that procedural circumstances (insufficient tightening) contributed to the event, however this cannot be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
Amplatzer Torqvue Delivery System
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
Abbott Medical Reg# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25432165
Report Number2135147-2026-03858
Device Sequence Number10310557
Product Code DQY
UDI-Device Identifier00811806010793
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV07F180/80
Device Catalogue Number9-ITV07F180/80
Device Lot Number10885987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown